MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-010-01
Medical Device Problem Codes Break (1069); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, it was found that both the fiber and debris shield were broken.The fiber was broken at the fiber tip, and then the fiber stopped working.It was noted there were no device issue with connecting the fiber to the console and the fiber was recognized by the console when it was connected.This report is for the fiber break.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that during the lithotripsy procedure, it was found that both the fiber and debris shield were broken.The fiber was broken at the fiber tip, and then the fiber stopped working.It was noted there were no device issue with connecting the fiber to the console and the fiber was recognized by the console when it was connected.The fiber was replaced, and the procedure was completed using the second fiber.There were no patient complications.This report is for the fiber break.

Brand Name
SLIMLINE SIS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18039377
Report Number2124215-2023-60647
Device Sequence Number7531058
Product Code GEX
UDI-Device Identifier07290109140223
UDI-Public07290109140223
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-010-01
Device Catalogue Number0644-010-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown